# SDR R61A2024102900514

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N768YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000953
- Aircraft time: 1,901 hours, 1,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17067333001
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT LOADER STRIKE ON LOWER CENTER FUSELAGE AT STR 25R BETWEEN FRA 28 AND 29. REPAIRED IAW EMB ETD2024-170-028524 REV A AND EMB 170/175 SRM PART 2 53-21-01 REPAIR 013. ALSO REF VP-044228-2024 N/R 3,4 FOR WORK ACCOMPLISHED.
